Welcome to my blog dedicated to my Journey with Teal....Ovarian Cancer. This blog is where I will make updates to my treatments and tests....hoping to keep blog friends updated and answer any questions from visitors. I did not pick this journey, but am doing the best I know how to walk strong and gracefully, with my Lord's continual strength!

Saturday, September 3, 2011

Saturday

I looked up Avastin and saw that less than 30 percent of the people have body aches...well I guess this is one of those times..where I was lucky?  I am definately suffering from body aches - all over my body!
Otherwise I feel fine....but I tell you....I am not moving real fast!

Talk to you in a couple of days!

10 comments:

Sweet Meanderings said...

I always knew that you are one of those "special" people. I hope you get over the body aches soon. Still praying!
Candy

Susan said...

Ceekay! You are definitely special!! Hope you get better soon! I wanna see what kind of fun you get into next. Cause you know you have more fun than anyone I know! Hugs

NanaNor's said...

Hi Ceekay, I want to know if you are familar with any online support/bulletin boards for ovarian patients. My sister used to subscribe to University of Penn ovarian support group and someone I know sister was just diagnosed with is(she's had breast cancer) so I gave her your blog and am trying to find some other resources for her online. Can you suggest any? I know that each journey is different and the drugs are so much better than they were six years ago but it also helps to have someone walking this path there to share with.
Hugs today and Happy Labor Day. Stay strong dear friend.
Noreen

Linda said...

Hope this side effect passes fast! XO

Charlotte said...

I'm so sorry you have had to fight this battle for so long. My thoughts and prayers are with you.
Charlotte

The Polka Dot Closet said...

I hope your aches are gone by today!! Let us know, hang in there, this too shall pass!

Carol

laurie @ bargain hunting said...

Ceekay, I'm so sorry you are having side-effects. I'm saying prayers that your body just has to adjust to the meds, and you'll soon be rid of the aches. Sending very light hugs (so I don't hurt the aches). laurie

Rettabug said...

Praying that God will wrap you in His arms & lift the pain & discomfort you are feeling from this new med, Ceekay. I can't imagine how difficult it must be to continue fighting, day after day, like you do...and with a SMILE on your face, too.
Hang in there, Honey. We're right here with ya'.

fondly,
Rett

Darlene said...

I sure hope that you are feeling a lot better than when you posted on Saturday. It is too bad that drugs effect some and not others and you got caught in the reaction. Thoughts are with you.

DAVID HAAS said...

Hello,
I have a question about your blog. Please email me!
Thanks,
David